# SDR UALA2013042202769

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 64,916 hours, 24,061 cycles
- Engine: Iae V2527A5
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORT: F/A REPORTS AFT GALLEY CARPET SOAKED WITH WATER.  POSSIBLY FROM FWD AFT LAV FOUND WATER LINE GOING TO FLUSH VALVE CRACKED AND LEAKING.  INOP WATER TO TOILET WILL BE A DRY FLUSH.  REF IPC 38-31-41-30C ITEM 80 2-012N602-70 ITEM 130 3-906E515-80 ITEM190 15800-192 PACKINGS AND SCREEN 38-12-04-30F ITEM 210 AE66363H0113 HOSE.
